Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
Авторизация

       
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Svrakic N.M., Privman V., Abraham D.B. — Finite-Size Corrections for Inclined Interfaces in Two Dimensions: Exact Results for Ising and Solid-on-Solid Models
Svrakic N.M., Privman V., Abraham D.B. — Finite-Size Corrections for Inclined Interfaces in Two Dimensions: Exact Results for Ising and Solid-on-Solid Models



Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Finite-Size Corrections for Inclined Interfaces in Two Dimensions: Exact Results for Ising and Solid-on-Solid Models

Авторы: Svrakic N.M., Privman V., Abraham D.B.

Аннотация:

Journal of Statistical Physics, Vol. 53, Nos. 5/6, 1988. p. 1041-1059.
Analysis of finite-size corrections for the surface tension and surface stiffness coefficients in two-dimensional models with inclined interfaces is presented. We obtain a universal leading contribution proportional to (In L)/L for the 2D system of size L. By explicit calculations for restricted and unrestricted solid-on-solid models and the square lattice Ising model, we demonstrate the Gaussian nature of rough interfaces with fixed ends, and derive the leading 1/L-type corrections for appropriate surface quantities.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1988

Количество страниц: 19

Добавлена в каталог: 10.11.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2020
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте